Title

Approximations to the Distribution Functions of the Ordinary Least Squares and Two-Stage Least Squares Estimators in the Case of Two Included Endogenous Variables

Publication Type

Journal Article

Publication Date

1973

Abstract

This paper deals with single-equation estimators in a simultaneous system of linear stochastic equations and approximates the distribution function of the two-stage least-squares estimators up to terms whose order of magnitude is $1/\sqrt{N}$, where N is the sample size. For fixed N, an approximation to the OLS distribution function is also obtained up to terms whose order of magnitude 1/μ, where μ 2 is what is referred to in the literature as the concentration parameter.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Econometrica

Volume

41

Issue

1

First Page

67

Last Page

77

ISSN

0012-9682

Publisher

Econometric Society

Additional URL

http://www.jstor.org/stable/1913884

This document is currently not available here.

Share

COinS